New periodic orbits and basins for families of resonant normal forms

    Research output: Contribution to journalArticleAcademic

    101 Downloads (Pure)

    Abstract

    A special class of periodic orbits of parameter dependent families of truncated resonant normal forms is constructed. Their existence is shown for arbitrarily large periods. Explicit analytical criteria are derived for constructing the complete basin of attraction of an invariant circle for normal forms for which the eigenvalue of the linearized mapping is not a multiple root of unity. Persistence of these basins is shown for small perturbations of the parameters. Hence, the existence of bounded orbits for all times established, generically.
    Original languageUndefined
    Pages (from-to)64-71
    JournalPhysica A
    Volume165
    Issue number1-2
    DOIs
    Publication statusPublished - 1990

    Keywords

    • IR-72857

    Cite this